# SDR 2016FA0000500

- Difficulty date: October 3, 2016
- Submitted: October 13, 2016
- Operation: General aviation
- Aircraft: N57TJ
- Make and model: Amtr SEAWIND3000
- Aircraft serial: 52
- Aircraft time: 140 hours
- Engine: Lyc AEIO540L1B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd Ysstem
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING PRELANDING CHECK, THE RIGHT MAIN LANDING GEAR INDICATOR LIGHT WAS OUT AND HYDRAULIC PRESSURE WAS AT ZERO. ATTEMPTED TO RETRACT RIGHT MAIN GEAR OR TO LOWER LEFT MAIN GEAR WITH BACKUP HYDRAULIC PUMP WITHOUT SUCCESS. TRIED ABRUPT MANEUVERS TO FORCE LEFT GEAR DOWN WHICH RESULTED IN RIGHT MAIN GEAR DOWN AND LOCKED INDICTOR LIGHT COMING ON, BUT LEFT MAIN AND NOSE WHEEL STAYED UP. MADE LANDING AT RENTON AIRPORT WITH NO FLAPS WITH THE RIGHT MAIN GEAR DOWN AND THE LEFT MAIN AND NOSE WHEEL UP. AFTER LANDING DISCOVERED ALL HYDRAULIC FLUID HAD LEAKED OUT AND PUMP RESERVOIR WAS EMPTY. ADDED FLUID, PRESSURIZED SYSTEM AND LOCATED LEAK IN HYDRAULIC LINE SUPPLYING FLUID TO ACTUATE NOSE WHEEL UP. LEAK CAUSED BY CRACK IN FLARE OF 1/4" ALUMINUM HYDRAULIC LINE.
